# SDR AALA20130709007

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 75,131 hours, 11,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 1 DOOR EMERGENCY EXIT LIGHT ON OUTSIDE AFT OF DOOR INOPERATIVE.  CLEANED LAMP CONTACT.  OPERATIONS CHECKED NORMAL.
